RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 1, Pages 115–134 (Mi izv3692)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximation of functions with given modulus of continuity by Fourier sums

A. V. Efimov


Full text: PDF file (1184 kB)

Bibliographic databases:
Received: 03.01.1958

Citation: A. V. Efimov, “Approximation of functions with given modulus of continuity by Fourier sums”, Izv. Akad. Nauk SSSR Ser. Mat., 23:1 (1959), 115–134

Citation in format AMSBIB
\Bibitem{Efi59}
\by A.~V.~Efimov
\paper Approximation of functions with given modulus of continuity by Fourier sums
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 1
\pages 115--134
\mathnet{http://mi.mathnet.ru/izv3692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=110919}
\zmath{https://zbmath.org/?q=an:0085.28002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3692
  • http://mi.mathnet.ru/eng/izv/v23/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Babaev, “O priblizhenii funktsii s zadannym modulem nepreryvnosti chastichnymi summami ryadov Fure–Lagerra”, UMN, 22:2(134) (1967), 130–132  mathnet  mathscinet
    2. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Abilov, F. V. Abilova, “On the convergence of multiple Fourier–Hermite series”, Comput. Math. Math. Phys., 41:11 (2001), 1557–1577  mathnet  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:221
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020